# SDR AALA20110729TUL03

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, SECOND AND THIRD FRAMES AFT OF RADOME BULKHEAD, DENTS FORWARD OF BOTH FRAMES.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 14.
